# SDR AWXA200700060

- Difficulty date: January 11, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 64,663 hours, 24,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

908 - IFSD - KOA - PHX - DURING CLIMB, THE CREW NOTICED THE NR 1 ENGINE HAD SHUTDOWN IN-FLIGHT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO KOA.  MX FOUND PINS 2 AND 5 SHORTED IN CON. D2142, FOUND DAMAGED WIRING IN SHIELD TERMINATION FOR WIRE W3306/R/Y/B-20 NEAR D2142. MX REMOVED OLD CABLE, ROUTED NEW CABLE, TERMINATED PER ESWP 20-10-15, REF. 76-11-11 FOR CONNECTOR D40902P. TERMINATED NEW WIRE INTO D2142, REF WDM 28-22-21 AND ESPM 20-10-15. PERFORMED OPS CHECK OF SPAR VALVE. OPS CHECK WAS GOOD PER MM 28-22-00-5. RAN NR 1 ENGINE FOR 25 MIN, NO DEFECTS NOTED.
